# SDR MTNA121120120001

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 33,866 hours, 37,377 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Obstructed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT OF REPOSITION FLIGHT 7559 MSN-CID, MADE A PRECAUTIONARY AIR TURNBACK INTO MSN DUE TO ABNORMAL PITCH FORCES.  INSPECTION OF AIRCRAFT FOUND ICE ON THE RIGHT ELEVATOR.  REMOVED ICE AND PERFORMED VISUAL INSPECTION OF ELEVATOR TRIM IAW ATR72 JIC-30-00 DUE 10000 AIRCRAFT RETURNED TO SERVICE.
